Open Access
Translator Disclaimer
May 2006 The Determinant of the Wheel Graph and Conjectures by Yong
Iyad T. Abu-Jeib
Missouri J. Math. Sci. 18(2): 142-146 (May 2006). DOI: 10.35834/2006/1802142

Abstract

We prove that the determinant of the adjacency matrix of the wheel graph of even order is equal to the determinant of the adjacency matrix of the complete graph of the same order. We present counterexamples to two conjectures by Yong about simple undirected graphs.

Citation

Download Citation

Iyad T. Abu-Jeib. "The Determinant of the Wheel Graph and Conjectures by Yong." Missouri J. Math. Sci. 18 (2) 142 - 146, May 2006. https://doi.org/10.35834/2006/1802142

Information

Published: May 2006
First available in Project Euclid: 3 August 2019

zbMATH: 1139.05329
Digital Object Identifier: 10.35834/2006/1802142

Subjects:
Primary: 05C50

Rights: Copyright © 2006 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.18 • No. 2 • May 2006
Back to Top